# SDR VTZA97078

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2730 · Elevator Control System
- Part: Disconnect Wire
- Condition: Loose
- Location: Pitch Control
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

FLT NR 6185 - IAD-RDU - DURING CLIMB, AN UNSCHEDULED LANDING AT IAD DUE TO FLIGHT CONTROL WARNING LIGHT ILLUMINATED, FLIGHT CONTROLS OPERATED NORMALLY ON BOTH SIDES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED PITCH CONTROL DISCONNECT WIRES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
